MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035477200
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a middle cerebral artery (mca) bifurcation aneurysm case, operator tried to adjust the position of the subject coil within the aneurysm the subject coil was not able to be retracted, nor it was moving.When the subject coil was slowly retrieved it was found to be stretched.The procedure was completed successfully with another device without any clinical consequences to the patient.The subject coil was returned for analysis and the device investigation revealed that the subject main coil was prematurely detached /separated during use.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, it was observed that the subject coil delivery wire was seen to be kinked bent in multiple areas and the main coil was seen to be detached /separated from the delivery wire.Functional inspection for reported main coil stretch could not be confirmed as the main coil wasn¿t returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based on analysis of the returned device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/prior to use on the patient.The continuous flush was set up and maintained throughout the clinical procedure.The device was returned for analysis, and it was noted that the delivery wire was seen to be kinked/bent in multiple areas.The main coil was seen to be detached/separated from the delivery wire.On functional inspection, the reported main coil stretched and the device difficulty engaging target vessel could not be confirmed as the main coil was not returned.The reported as reported codes device difficulty engaging target vessel and main coil stretched were not confirmed and will be assigned a probable cause of not confirmed.The as analyzed codes coil delivery wire kinked/bent, and main coil prematurely detached /separated during use will be assigned a probable cause of procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET 360 SOFT 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21208607
Report Number3008881809-2025-00052
Device Sequence Number17129538
Product Code HCG
UDI-Device Identifier04546540676573
UDI-Public(01)04546540676573(17)270324(10)24866539
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120850
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035477200
Device Lot Number24866539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER); XINWEI MIDDLE CATHETER (UNKNOWN)
Patient SexUnknown
Patient RaceAsian